# SDR UIEA200800038

- Difficulty date: February 7, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- Aircraft time: 99,164 hours, 19,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Bs 1915
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT CARGO COMP HAS PALLET STOP SUPPORT WEB SPLIT AT STATION 1915 FROM LBL 22-LBL 28.  REPAIRED DAMAGE IAW SRM 51-40-03 FIG 2 AND EO 4753A110.
